RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 107(149), Number 2(10), Pages 304–316 (Mi msb2676)  

This article is cited in 1 scientific paper (total in 1 paper)

Structure of the multiplicative group of a simply ramified extension of a local field of odd degree

A. V. Yakovlev


Abstract: A description of the multiplicative group of a simply ramified extension of a local field of odd degree is given.
Bibliography: 3 titles.

Full text: PDF file (1117 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:4, 581–591

Bibliographic databases:

UDC: 519.48
MSC: Primary 12B10; Secondary 12B15
Received: 03.01.1978

Citation: A. V. Yakovlev, “Structure of the multiplicative group of a simply ramified extension of a local field of odd degree”, Mat. Sb. (N.S.), 107(149):2(10) (1978), 304–316; Math. USSR-Sb., 35:4 (1979), 581–591

Citation in format AMSBIB
\Bibitem{Yak78}
\by A.~V.~Yakovlev
\paper Structure of the multiplicative group of a~simply ramified extension of a~local field of odd degree
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 107(149)
\issue 2(10)
\pages 304--316
\mathnet{http://mi.mathnet.ru/msb2676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=512014}
\zmath{https://zbmath.org/?q=an:0429.12006|0424.12009}
\transl
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 4
\pages 581--591
\crossref{https://doi.org/10.1070/SM1979v035n04ABEH001574}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JJ04900010}


Linking options:
  • http://mi.mathnet.ru/eng/msb2676
  • http://mi.mathnet.ru/eng/msb/v149/i2/p304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Uwe Jannsen, Kay Wingberg, “Die Struktur der Absoluten Galoisgruppe
      $$\mathfrak{p}$$
      Zahlkörper”, Invent math, 70:1 (1982), 71  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:161
    Full text:53
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019